# SDR 2001F00448

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N114BH
- Make and model: Cessna 340A
- Aircraft serial: 340A1230
- Engine: Cont TSIO520NB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: NH100089770
- Condition: Cracked
- Location: Engine
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW AEROQUIP EXHAUST CLAMPS ARE CRACKING AROUND OUTER PERIPHERY.  TWO CLAMPS IN LAST 200 HOURS.  BOTH APPEAR TO BE MANUFACTURING DEFECTS.  NON LIFE LIMITED CLAMPS.
